Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 879472, 5 pages
http://dx.doi.org/10.1155/2013/879472
Research Article

Delivery Time Reliability Model of Logistics Network

1School of Economics and Management, Nanjing University of Aeronautics and Astronautics, Nanjing 211106, China
2Department of Mathematics, Shanghai Jiao Tong University, Shanghai 200240, China

Received 17 January 2013; Accepted 14 March 2013

Academic Editor: Engang Tian

Copyright © 2013 Liusan Wu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Liusan Wu, Qingmei Tan, and Yuehui Zhang, “Delivery Time Reliability Model of Logistics Network,” Mathematical Problems in Engineering, vol. 2013, Article ID 879472, 5 pages, 2013. doi:10.1155/2013/879472